Circulatory collapse after topical application of vancomycin powder during spine surgery.

@article{Mariappan2013CirculatoryCA,
  title={Circulatory collapse after topical application of vancomycin powder during spine surgery.},
  author={Ramamani Mariappan and Pirjo Manninen and Eric Maurice Massicotte and Anuj Bhatia},
  journal={Journal of neurosurgery. Spine},
  year={2013},
  volume={19 3},
  pages={381-3}
}
A hypersensitivity reaction, either anaphylactic or anaphylactoid, is a well-known adverse effect following intravenous and oral administration of vancomycin. The authors report a case of circulatory collapse and its management after the topical application of vancomycin powder during spinal instrumentation surgery. A 52-year-old woman with breast cancer and metastasis to her spine underwent a vertebrectomy of the T-10 vertebra with instrumented reconstruction from T-8 to T-12. The patient was… CONTINUE READING
15 Citations
13 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 15 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 13 references

Similar Papers

Loading similar papers…